MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 12CM STRAIGHT ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 12CM STRAIGHT ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number 5407120470
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 82 events were reported for this quarter.Product return status: 14 devices were received.65 devices were evaluated based on historical data analysis.3 devices had investigation types that have not yet been determined.Evaluation findings (results/components): 8 devices: no device problem found / part/component/sub-assembly term not applicable.65 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.2 devices: lubrication problem identified, overheating problem identified / bearings.1 device: wear problem, no device problem found / bearings.3 devices: results pending completion of investigation / part/component/sub-assembly term not applicable 1 device: degradation problem identified, overheating problem identified / part/component/sub-assembly term not applicable.1 device: degradation problem identified, no device problem found / part/component/sub-assembly term not applicable.1 device: wear problem, overheating problem identified / bearings.Product disposition: 56 devices: scrapped by stryker.25 devices: product not received.1 device: product disposition is not yet determined.Additional information: 82 devices were not labeled for single-use.82 devices were not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2026.This report summarizes 82 events for the failure: overheating of device.12 events had no health consequences or impact.70 events had problem identified during non-clinical procedure; there was no patient involvement.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31 2026.This report summarizes 83 events for the failure: overheating of device.12 events had no health consequences or impact.71 events had problem identified during non-clinical procedure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99257.Supplemental rationale corrected data: b5, h1, h6, h11 82 events were originally reported for this failure mode during the reporting quarter; however, 1 event was inadvertently excluded.83 reported events are included in this follow-up record.Product return status 14 devices were received.66 devices were evaluated based on historical data analysis.3 devices had investigation types that have not yet been determined.Evaluation findings (results/components) 8 devices: no device problem found / part/component/sub-assembly term not applicable 66 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable 2 devices: lubrication problem identified, overheating problem identified / bearings 1 device: wear problem, no device problem found / bearings 3 devices: results pending completion of investigation / part/component/sub-assembly term not applicable 1 device: degradation problem identified, overheating problem identified / part/component/sub-assembly term not applicable 1 device: degradation problem identified, no device problem found / part/component/sub-assembly term not applicable 1 device: wear problem, overheating problem identified / bearings.Product disposition 57 devices: scrapped by stryker.25 devices: product not received.1 device: product disposition is not yet determined.

Brand Name
ELITE 12CM STRAIGHT ATTACHMENT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24954042
Report Number3015967359-2026-99257
Device Sequence Number5278567
Product Code HBE
UDI-Device Identifier07613327096569
UDI-Public07613327096569
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized83
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5407120470
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer03/31/2026
03/31/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date04/30/2026
07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown